# SDR RAIA00307187

- Difficulty date: July 8, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,888 hours, 33,027 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 2852
- Condition: Will Not Test
- Location: Weather Radar
- Part time: 9,695 hours, 9,778 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5635-MLI- WEATHER RADAR WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR RECEIVER TRANSMITTER.
